# SDR SWAA2020061889851

- Difficulty date: May 19, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LT AT MAIN WHEEL WELL COMPARTMENT / REPAIRED VAPOR BARRIER LT AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N: 700-113-10 S/N:0023187 DUE DATE: 28-OCT-20; HOT BONDER P/N: HCS9200B S/N:16122983 DUE DATE: 27-NOV-20; SCALE P/N:CL5000 S/N:AE-39582 DUE DATE: 05-NOV-20; HOT BONDER P/N: HCS9200B S/N:18165044 DUE DATE: 02-DEC-20.
